# SDR AU981566

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: 69736061
- Condition: Sheared
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP TRANSMISSION UNIVERSAL BOLT SHEARED.
